RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Studia Math., 2012, том 211, выпуск 1, страницы 41–69 (Mi smpol1)  

Quasi-greedy bases and Lebesgue-type inequalities

S. J. Dilwortha, M. Soto-Bajob, V. N. Temlyakova

a Department of Mathematics, University of South Carolina, Columbia, SC 29208, U.S.A.
b Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid, Cantoblanco, carretera de Colmenar Km 15, 28049 Madrid, Spain

Финансовая поддержка Номер гранта
National Science Foundation DMS-1101490
DMS-0906260
Ministerio de Economía y Competitividad de España MTM2010-15790
The first author was a participant in the NSF supported Workshop in Analysis and Probability at Texas A&M University in 2011 and his research was supported by NSF grant DMS-1101490. The research of the second author was supported by grants MTM2010-15790 and FPU of Universidad Autonoma de Madrid (Spain). The research of the third author was supported by NSF grant DMS-0906260.


DOI: https://doi.org/10.4064/sm211-1-3


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/smpol1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020